# SDR QR9R2023010600002

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723239694
- Aircraft time: 3,456 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: JBS8821
- Part serial: K58151
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF, HEATER WAS FOUND TO BE INOPERATIVE. REMOVED AND REPLACED HEAT EJECTOR IAW 21-41-00, 4-1.
